# SDR AALA202504016347

- Difficulty date: March 20, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 36,504 hours, 15,939 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 081252704
- Condition: Faulted
- Location: Fuel Pump
- Part time: 13,613 hours, 6,465 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST PRIOR TO TOP OF DESCENT, THE NUMBER 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. PRIOR HISTORY EXISTS AND PRESSURE SWITCH RECENTLY REPLACED. TROUBLESHOOTING PERFORMED PER FIM 28-22-00-810-805 UP TO STEP E1, NO FAULTS NOTED, REQUIRES FURTHER TROUBLESHOOTING.   REMOVE AND REPLACED IMPELLER PUMP AFT NUMBER 2. PER AMM 28-22-41. OPERTIONAL CHECK GOOD.
